Congruences related to the Ramanujan/Watson mock theta functions ω(q) and ν(q)

George E. Andrews, Donny Passary, James Allen Sellers, Ae Ja Yee

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

Recently, Andrews, Dixit, and Yee introduced partition functions associated with the Ramanujan/Watson mock theta functions ω(q) and ν(q). In this paper, we study arithmetic properties of the partition functions. Based on one of the results of Andrews, Dixit, and Yee, mod 2 congruences are obtained. In addition, infinite families of mod 4 and mod 8 congruences are presented. Lastly, an elementary proof of the first explicit examples of congruences for ω(q) given by Waldherr is presented.

Original languageEnglish (US)
Pages (from-to)347-357
Number of pages11
JournalRamanujan Journal
Volume43
Issue number2
DOIs
StatePublished - Jun 1 2017

Fingerprint

Mock theta Functions
Ramanujan
Congruence
Partition Function

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Andrews, George E. ; Passary, Donny ; Sellers, James Allen ; Yee, Ae Ja. / Congruences related to the Ramanujan/Watson mock theta functions ω(q) and ν(q). In: Ramanujan Journal. 2017 ; Vol. 43, No. 2. pp. 347-357.
@article{f4b3a4a161864738b61b2cca0c7f48ca,
title = "Congruences related to the Ramanujan/Watson mock theta functions ω(q) and ν(q)",
abstract = "Recently, Andrews, Dixit, and Yee introduced partition functions associated with the Ramanujan/Watson mock theta functions ω(q) and ν(q). In this paper, we study arithmetic properties of the partition functions. Based on one of the results of Andrews, Dixit, and Yee, mod 2 congruences are obtained. In addition, infinite families of mod 4 and mod 8 congruences are presented. Lastly, an elementary proof of the first explicit examples of congruences for ω(q) given by Waldherr is presented.",
author = "Andrews, {George E.} and Donny Passary and Sellers, {James Allen} and Yee, {Ae Ja}",
year = "2017",
month = "6",
day = "1",
doi = "10.1007/s11139-016-9812-2",
language = "English (US)",
volume = "43",
pages = "347--357",
journal = "Ramanujan Journal",
issn = "1382-4090",
publisher = "Springer Netherlands",
number = "2",

}

Congruences related to the Ramanujan/Watson mock theta functions ω(q) and ν(q). / Andrews, George E.; Passary, Donny; Sellers, James Allen; Yee, Ae Ja.

In: Ramanujan Journal, Vol. 43, No. 2, 01.06.2017, p. 347-357.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Congruences related to the Ramanujan/Watson mock theta functions ω(q) and ν(q)

AU - Andrews, George E.

AU - Passary, Donny

AU - Sellers, James Allen

AU - Yee, Ae Ja

PY - 2017/6/1

Y1 - 2017/6/1

N2 - Recently, Andrews, Dixit, and Yee introduced partition functions associated with the Ramanujan/Watson mock theta functions ω(q) and ν(q). In this paper, we study arithmetic properties of the partition functions. Based on one of the results of Andrews, Dixit, and Yee, mod 2 congruences are obtained. In addition, infinite families of mod 4 and mod 8 congruences are presented. Lastly, an elementary proof of the first explicit examples of congruences for ω(q) given by Waldherr is presented.

AB - Recently, Andrews, Dixit, and Yee introduced partition functions associated with the Ramanujan/Watson mock theta functions ω(q) and ν(q). In this paper, we study arithmetic properties of the partition functions. Based on one of the results of Andrews, Dixit, and Yee, mod 2 congruences are obtained. In addition, infinite families of mod 4 and mod 8 congruences are presented. Lastly, an elementary proof of the first explicit examples of congruences for ω(q) given by Waldherr is presented.

UR - http://www.scopus.com/inward/record.url?scp=84981170001&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84981170001&partnerID=8YFLogxK

U2 - 10.1007/s11139-016-9812-2

DO - 10.1007/s11139-016-9812-2

M3 - Article

AN - SCOPUS:84981170001

VL - 43

SP - 347

EP - 357

JO - Ramanujan Journal

JF - Ramanujan Journal

SN - 1382-4090

IS - 2

ER -